Nimesulide+Paracetamol is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses.
Kryptonim Plus Products side effects
Side Effects of Kryptonim Plus are Nausea, Vomiting, Diarrhea, Increased liver enzymes.
Nimesulide + Paracetamol is a combination of two medicines: Nimesulide + Paracetamol1 and Nimesulide + Paracetamol2. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Q. Can the use of Kryptonim Plus 100mg/325mg Tablet cause nausea and vomiting?
Yes, the use of Kryptonim Plus 100mg/325mg Tablet can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medicine. In case of vomiting, drink plenty of water or other fluids by taking small and frequent sips. Talk to your doctor if vomiting persists and you notice any signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.
Q. Are there any specific contraindications associated with the use of Kryptonim Plus 100mg/325mg Tablet?
The use of Kryptonim Plus 100mg/325mg Tablet is considered to be harmful in patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should also be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Kryptonim Plus 100mg/325mg Tablet with Vitamin B-complex?
Yes, Kryptonim Plus 100mg/325mg Tablet can be taken with Vitamin B-complex preparations. While Kryptonim Plus 100mg/325mg Tablet helps to relieve pain, Vitamin B-complex helps to correct the vitamin deficiency that might be causing your symptoms.
Q. Does Kryptonim Plus 100mg/325mg Tablet help in relieving stomach pain?
No, Kryptonim Plus 100mg/325mg Tablet preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Kryptonim Plus 100mg/325mg Tablet cause damage to the liver?
Kryptonim Plus 100mg/325mg Tablet contains Nimesulide and Paracetamol and both these medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with the underlying liver disease.
Q. Is it safe to take a higher than the recommended dose of Kryptonim Plus 100mg/325mg Tablet?
No, you should avoid taking a higher than the recommended dose of Kryptonim Plus 100mg/325mg Tablet as it can increase the risks of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the recommended storage conditions for Kryptonim Plus 100mg/325mg Tablet?
Keep this medicine in the container or the pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Q. What is Kryptonim Plus 100mg/325mg Tablet?
Kryptonim Plus 100mg/325mg Tablet is a combination of two medicines: Nimesulide and Paracetamol. This medication helps in relieving the pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Can I stop taking Kryptonim Plus 100mg/325mg Tablet when my pain is relieved?
Kryptonim Plus 100mg/325mg Tablet is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if your physician has advised you to do so.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 18th Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.